April Trip Agenda
 Share
The version of the browser you are using is no longer supported. Please upgrade to a supported browser.Dismiss

 
View only
 
 
ABC
1
Gettysburg Trip Agenda
2
Friday 4/24/15 Sunrise 6:10AM/Sunset 7:48PM
3
6:00 PMTroop Assembly
4
6:15 PMDepart 3 hours
5
9:15 PMArrive at Camp, Stage Patrol Gear, Setup Cabin and tents
6
9:30 PMLight Cracker Barrel
7
10:00 PMLights Out
8
9
Saturday 4/25/15 Sunrise 6:09AM/Sunset 7:49PM
10
6:30 AMReveille
11
6:45 AMTroop Assembly/Morning Agenda
12
7:00 AMBreakfastTroop Style
13
7:30 AMPrepare lunchesBag lunches
14
8:00 AMTransport to Gettysburg30 minutes
15
8:30 AMArrive at Visitor Center
16
9:00 AMVisitor Center/Cyclorama/Museum/National Cemetery2 hours
17
12:00 AMEisenhower National Historic Site2 hours
18
1:00 PMLunch
19
AFTERNOON ACTIVITIES
20
2:00 PMJohnny Reb Trail4 mile hike/ 2.5 hours
21
6:00 PMDinnerGeneral Pickett's Buffet
22
8:00 PMPrepare Campfire
23
8:00 PMScout’s Own Service
24
8:30 PMCampfire
25
9:00 PMCracker Barrel
26
10:00 PMLights Out
27
28
Sunday 4/26/15 Sunrise 6:08AM/Sunset 7:50PM
29
6:30 AMReveille
30
6:45 AMTroop Assembly/Morning Agenda
31
7:00 AMBreakfastTroop Style
32
7:30 AMBreak Camp (pack personal gear, pack trailer)
33
8:00 AMTransport to Gettyburg30 minutes
34
8:30 PMHistoric Gettysburg Trail3 mile hike
35
11:30 PMDepart3 hours
36
2:30 PMArrive at MUMC
Loading...
 
 
 
Sheet1
Sheet2
Sheet3
 
 
Main menu